5-Fluorouracil-Induced Acute Toxic Leukoencephalopathy: A Rare Adverse Effect and Its Early Detection on MRI.
Аннотация
This case report discusses a rare occurrence of 5-fluorouracil (5-FU)-induced encephalopathy, an adverse effect of this commonly used antimetabolite and antineoplastic agent. While 5-FU is primarily associated with systemic side effects such as gastrointestinal issues and neutropenia, its cerebral involvement is infrequently documented. Diagnostic imaging techniques, such as computed tomography (CT) and magnetic resonance imaging (MRI), are essential for diagnosing and monitoring this condition. Early recognition and treatment are crucial for a favorable prognosis. We present a case of 5-FU-induced encephalopathy, which was successfully diagnosed based on clinical and MRI findings.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.